# SDR EMB05019

- Difficulty date: December 19, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 000042
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P42
- Part serial: LMDL0655
- Condition: Faulty
- Location: Zone 200
- Part time: 3,595 hours, 2,325 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DUE TO HISTORY OF ENGINE 1, NO DISPATCH AND ENGINE 1 FADEC FAULT. REPLACE FADEC 1.  MAINTENANCE REMOVED AND REPLACED NR 1 FADEC.  NO FAULTS NOTED, OPERATIONAL CHECK IS GOOD.
